Drug interactions between calcitriol and multivitamin
Interactions between your drugs
calcitriol ↔ multivitamin
Applies to:calcitriol and multivitamin
Ask your doctor before using multivitamin together with calcitriol. Blood calcium and phosphorus levels must be closely monitored during therapy with multivitamin and calcitriol, especially early in treatment during dosage adjustment. An estimate of daily dietary calcium intake should be made and the intake adjusted when indicated. You should be advised to avoid an abrupt increase in dietary calcium intake, as it may trigger high blood calcium levels. Contact your doctor if you experience weakness, headache, nausea and vomiting, dry mouth, constipation, a metallic taste in your mouth, muscle or bone pain, increased thirst and/or urination, increased nighttime urination, itching, or decreased appetite. These may be signs of too much calcium in your body. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.